Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 36, NWS Brownsville, TX

May 12, 2015Hidalgo County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at May 12, 2015, 12:09 AM CDT for Hidalgo County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2015, 12:09 AM CDT (05:09 UTC)
Expired
May 12, 2015, 1:00 AM CDT
In force
51 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon

County Hidalgo County, TX

The radar

The Brownsville radar (KBRO), 99 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 5.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2015-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3756 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2015-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3756 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

516 
WUUS54 KBRO 120509
SVRBRO
TXC215-120600-
/O.NEW.KBRO.SV.W.0036.150512T0509Z-150512T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1209 AM CDT TUE MAY 12 2015

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN HIDALGO COUNTY IN DEEP SOUTH TEXAS...

* UNTIL 100 AM CDT

* AT 1209 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF LOS
  EBANOS...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MCALLEN...MISSION...PHARR...SAN JUAN...HIDALGO...EDINBURG REGIONAL
  MEDICAL CENTER...MISSION FIRE STATION NUMBER 5...LOS EBANOS...
  PALMVIEW HIGH SCHOOL...PHARR MEMORIAL LIBRARY...PSJA HIGH SCHOOL...
  SHARYLAND HIGH SCHOOL...HIDALGO HIGH SCHOOL...MISSION FIRE STATION
  NUMBER 3...PHARR CIVIC CENTER...MCALLEN HIGH SCHOOL...SAN JUAN
  MUNICIPAL COURT...ROWE HIGH SCHOOL...SAN JUAN PUBLIC LIBRARY AND
  CORNERSTONE REGIONAL MEDICAL CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2606 9819 2607 9825 2610 9829 2612 9827
      2612 9828 2611 9830 2610 9830 2617 9834
      2616 9839 2623 9845 2622 9848 2620 9848
      2625 9855 2625 9856 2622 9856 2624 9858
      2630 9856 2628 9814 2605 9816
TIME...MOT...LOC 0509Z 274DEG 32KT 2614 9861 

$$

BIRCHFIELD
2 follow-up statements
592 
WWUS54 KBRO 120544
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1244 AM CDT TUE MAY 12 2015

TXC215-120600-
/O.CON.KBRO.SV.W.0036.000000T0000Z-150512T0600Z/
HIDALGO TX-
1244 AM CDT TUE MAY 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTH CENTRAL HIDALGO COUNTY...

AT 1243 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED OVER HIDALGO...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
MCALLEN...MISSION...PHARR...SAN JUAN...HIDALGO...MISSION FIRE STATION
NUMBER 5...PHARR MEMORIAL LIBRARY...PSJA HIGH SCHOOL...SHARYLAND HIGH
SCHOOL...HIDALGO HIGH SCHOOL...MISSION FIRE STATION NUMBER 3...PHARR
CIVIC CENTER...MCALLEN HIGH SCHOOL...SAN JUAN MUNICIPAL COURT...ROWE
HIGH SCHOOL...SAN JUAN PUBLIC LIBRARY...MCALLEN CITY HALL...MCALLEN
POLICE DEPARTMENT...MCALLEN FIRE DEPARTMENT AND SHARYLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2606 9819 2607 9825 2610 9829 2612 9827
      2612 9828 2611 9830 2610 9830 2617 9834
      2616 9839 2617 9840 2626 9837 2623 9814
      2605 9816
TIME...MOT...LOC 0543Z 274DEG 32KT 2612 9827 

$$

BIRCHFIELD
338 
WWUS54 KBRO 120604
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
104 AM CDT TUE MAY 12 2015

TXC215-120613-
/O.EXP.KBRO.SV.W.0036.000000T0000Z-150512T0600Z/
HIDALGO TX-
104 AM CDT TUE MAY 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HIDALGO COUNTY
HAS EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO
EXPIRE. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH 
THIS THUNDERSTORM.  FLOODING IS THE MAIN ISSUE AND A FLASH FLOOD 
WATCH REMAINS IN EFFECT FOR SOUTHERN HIDALGO COUNTY. 

LAT...LON 2606 9819 2607 9825 2610 9829 2612 9827
      2612 9828 2611 9830 2610 9830 2617 9834
      2616 9839 2617 9840 2626 9837 2623 9814
      2605 9816
TIME...MOT...LOC 0600Z 274DEG 32KT 2612 9827 

$$

GB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:37 PM CDT, 5 hours 32 minutes earlier.

Area forecast discussion, May 11, 6:37 PM CDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
637 PM CDT MON MAY 11 2015

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&

.AVIATION...ONLY MINOR CHANGES TO THE PREVIOUS SET OF TAFS.
PREVIOUS AVIATION DISCUSSION FOLLOWS:

THICK LOW TO MID LEVEL CLOUDS WILL REMAIN ACROSS THE AREA THROUGH
THE AFTERNOON WITH VFR CONDITIONS BUT MAINLY OVERCAST.
SOUTHWESTERLY FLOW WILL FEED ELEVATED MOISTURE WHILE SOUTHEAST
FLOW AT THE SURFACE BRINGS A SURGE OF GULF MOISTURE INLAND. THIS
WILL ENHANCE CONVECTION THIS AFTERNOON ESPECIALLY OVER THE WESTERN
COUNTIES WITH BRIEF SHOWERS POSSIBLE NEAR THE COAST. ADDED TEMPO
GROUPS FOR THE BEST TIMING AT THIS TIME. THE HEAVIER AND STRONGER
CONVECTION IS EXPECTED THIS EVENING AND TONIGHT OVER ZAPATA...JIM
HOGG AND STARR COUNTY. CEILINGS WILL REMAIN AROUND MVFR WITH VIS
LOWERING DUE TO THE MODERATE TO HEAVY RAINFALL.
&&

.PREV DISCUSSION... /ISSUED 256 PM CDT MON MAY 11 2015/

SHORT TERM /NOW THROUGH TUESDAY/...

IMPACTS...A VERY ACTIVE WEATHER PATTERN IS IN STORE FOR DEEP SOUTH
TX AND THE RIO GRANDE VALLEY THIS WEEK. A PERSISTENT DEEP MOISTURE
FROM THE PACIFIC MOVES EASTWARD ACROSS NORTHERN MEXICO INTO SOUTH
CENTRAL TX COMBINED WITH A FRONTAL BOUNDARY THAT STALLS OVER THE
AREA IN ADDITION TO UPPER LEVEL ENERGY FROM A SLOW-MOVING
PERTURBATIONS WITHIN THE  FLOW MOVING WEST TO SOUTHWEST WILL PROVIDE
A PROLONGED PERIOD OF MODERATE TO HEAVY RAIN AND THUNDERSTORM
ACTIVITY.

THE FRONTAL BOUNDARY CURRENTLY LOCATED AROUND THE SAN ANTONIO AREA
IS PRODUCING SHOWERS AND THUNDERSTORMS AT THIS TIME. THIS ACTIVITY
WILL BE ON THE INCREASE AS THE BOUNDARY SLOWLY MOVES SOUTH. NEAR
SOUTH TX...CONVECTION IS INITIATING FROM THE SOUTHEASTERLY FLOW
WHICH IS FEEDING THE LOW LEVEL MOISTURE INTO THE AREA. THE AREAS
THAT WILL SEE CONVECTION WILL BE MAINLY FROM HIDALGO AND BROOKS
WESTWARD INTO ZAPATA COUNTY. SOME OF THE STORMS HAVE THE POTENTIAL
TO BECOME SEVERE MAINLY PRODUCING HEAVY RAINFALL WITH LOCALLY
DAMAGING WINDS AND LARGE HAIL AND AN ISOLATED TORNADO CAN NOT BE
RULED OUT. MOST OF THE CONVECTION WILL INITIATE OVER THE EAST OF THE
SIERRA MADRE MOUNTAINS AND MOVE EAST TOWARDS THE COAST WITH THE
STRONGEST STORMS CLOSER TO THE WESTERN COUNTIES AND DO EXPECT THE
ACTIVITY TO WEAKEN AS IT MOVES TOWARDS THE COASTAL COUNTIES OF
WILLACY AND CAMERON. MODEL SOUNDING SHOWS PRECIPITABLE WATER
INCREASING CLOSE TO 2 INCHES WITH A WELL SATURATED SOUNDING THROUGH
THE COLUMN THROUGH WEDNESDAY MORNING WHICH HP SUPERCELLS WILL BE
POSSIBLE. EXPECT THIS ACTIVITY TO GRADUALLY INCREASE AS THE
AFTERNOON PROGRESSES AND CONTINUE INTO TONIGHT THROUGH EARLY MORNING
TUESDAY. AVERAGE RAINFALL AMOUNTS WILL BE AROUND 2 TO 3 INCHES
ESPECIALLY FOR THE WESTERN COUNTIES FROM HIDALGO WESTWARD AND 1 TO 2
INCHES NEAR THE COAST FOR THE SHORT TERM PERIOD. DUE TO THE
ABUNDANCE ON CLOUD COVER AND THE COMBINATION OF THE WARM
SOUTHEASTERLY FLOW WILL MAINTAIN TEMPERATURES IN THE MID TO UPPER
70S TONIGHT AND TUESDAY WARMING AROUND MID TO UPPER 80S. A FLASH
FLOOD WATCH IS ISSUED FOR ZAPATA...JIM HOGG...BROOKS AND STARR.

LONG TERM /WEDNESDAY THROUGH SUNDAY/...HIGHLY AMPLIFIED PATTERN
FOR THE REST OF THE WEEK ACROSS THE US...WITH TROUGH ALONG THE
WEST COASTAL AND RIDGE OVER THE SE US. MODEL WILL CONTINUE TO
BRING WEAK SHORTWAVES AROUND THE TROUGH THROUGH THE SOUTHERN
US...WITH ONE EXITING THE REGION WEDNESDAY AFTERNOON AND ANOTHER
SWEEPING THROUGH FRIDAY MORNING. THESE FEATURES WILL LIKELY BRING
ANOTHER ROUND OF THUNDERSTORM ACTIVITY...BUT BEST DYNAMICS WILL
STILL BE FURTHER TO THE NORTH AND WEST. PLUS THERE WILL NOT BE A
WELL DEFINED SFC FOCUSING MECHANISM IN THE REGION...SO RAIN
CHANCES WILL BE LOWER FOR THE LATTER HALF OF THE WEEK.
SOUTHWESTERLY FLOW REMAINS THROUGH THE WEEKEND AS WELL...WITH
CONTINUED SLIGHT CHANCE FOR PRECIP. TEMPERATURES WILL MODIFYLITTLE
THROUGH THE WEEK...SLOWLY INCREASING THROUGH THE 80S EACH DAY.

MARINE...
NOW THROUGH TUESDAY NIGHT...DUE TO THE PROLONGED
SOUTHEASTERLY FETCH AND THE INCREASE PRESSURE GRADIENT...THE SEAS
WILL BUILT CLOSER TO 6 FEET WHICH WILL PRODUCE SCEC CONDITIONS
ACROSS THE GULF WATERS. THE MAIN CONCERNED WILL BE THE INCREASE OF
CONVECTION WITH POTENTIAL FOR HAIL...VERY HEAVY RAIN... FREQUENT
LIGHTNING AND STRONG GUSTY OUTFLOWS. THIS PATTERN WILL CONTINUE FOR
THIS EVENING INTO TONIGHT AND TUESDAY AS A FRONTAL BOUNDARY STALLS
TO OUR NORTH AND INTERACTS WITH UPPER LEVEL DISTURBANCE COMING FROM
THE WESTERLY FLOW. IN ADDITION AN ABUNDANCE OF MOISTURE WILL KEEP AN
ACTIVE PATTERN FOR MOST OF THE WEEK.

WEDNESDAY THROUGH FRIDAY...AGITATED CONDITIONS WILL CONTINUE INTO
THE LATTER HALF OF THE WEEK...WITH MODEST WINDS AND A LARGE FETCH
ACROSS THE GULF. SEAS WILL GENERALLY REMAIN 3 TO 5 FEET. NO
ADVISORIES ARE FORECAST AT THIS TIME.
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR TXZ248>250-252.

     HIGH RIP CURRENT RISK UNTIL 7 PM CDT THIS EVENING FOR TXZ251-256-
     257.

GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
Hazardous weather outlook, May 11, 3:59 PM CDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
359 PM CDT MON MAY 11 2015

TXZ248>257-122200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
359 PM CDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TONIGHT

THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE
ISLAND AND AT BOCA CHICA BEACH.

A FLASH FLOOD WATCH IS IN EFFECT FOR ZAPATA...STARR...JIM HOGG...
AND BROOKS COUNTIES BEGINNING AT 6 PM CDT THIS EVENING.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST.
ANY OF THE STRONGER OR SLOWER-MOVING THUNDERSTORMS WILL HAVE THE
ABILITY TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES
THROUGH THE ENTIRE FORECAST PERIOD.

THE FLASH FLOOD WATCH FOR ZAPATA...STARR...JIM HOGG...AND BROOKS
COUNTIES WILL REMAIN IN EFFECT UNTIL 5 PM CDT TUESDAY.

ADDITIONAL STRONG TO SEVERE THUNDERSTORMS...PRODUCING LARGE
HAIL...DAMAGING WINDS...AND FLASH FLOODING ARE POSSIBLE TUESDAY
AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

RESIDENTS OBSERVING LARGE HAIL...DAMAGING WINDS...AND FLASH
FLOODING TONIGHT THROUGH TUESDAY NIGHT SHOULD REPORT THOSE
OBSERVATIONS TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER
SERVICE OFFICE IN BROWNSVILLE.

GMZ130-132-135-150-155-170-175-122200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
359 PM CDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODS OF SMALL CRAFT ADVISORY ARE POSSIBLE ALONG THE LOWER TEXAS
COAST TUESDAY THROUGH WEDNESDAY NIGHT...AND AGAIN SATURDAY NIGHT
THROUGH SUNDAY...AS ROUGH SWELLS FROM THE SOUTHEAST AFFECT THE
GULF OF MEXICO WATERS EAST OF PADRE ISLAND.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 11, 11:12 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1112 PM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     FLASH FLOOD      LA CASITA               26.32N  98.72W
05/11/2015                   STARR              TX   FIRE DEPT/RESCUE

            LA CASITA FIRE DEPARTMENT REPORTS WIDESPREAD 3 TO 4
            FEET OF WATER ON HIGHWAY 83 BETWEEN LA CASITA AND RIO
            GRANDE CITY. WATER UP TO THE ENGINE ON FIRE DEPARTMENT
            VEHICLE.

&&

EVENT NUMBER BRO1500062

TOMASELLI
Local storm report, May 11, 11:14 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1114 PM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      SAN MANUEL              26.57N  98.12W
05/11/2015                   HIDALGO            TX   EMERGENCY MNGR

            EM FROM HIDALGO COUNTY REPORTED WATER WAS ENTERING THE
            FIRE STATION IN SAN MANUEL.

&&

EVENT NUMBER BRO1500063

BIRCHFIELD
Local storm report, May 11, 11:23 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1123 PM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     FLASH FLOOD      1 S LAS LOMAS           26.36N  98.78W
05/11/2015                   STARR              TX   LAW ENFORCEMENT

            ROAD WAS REPORTED CLOSED AT THE INTERSECTION OF US 83
            AND EMBASSY STREET IN THE LAS LOMAS AREA.

&&

EVENT NUMBER BRO1500064

BIRCHFIELD
Local storm report, May 11, 11:26 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1126 PM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     FLASH FLOOD      1 S LAS LOMAS           26.36N  98.78W
05/11/2015                   STARR              TX   LAW ENFORCEMENT

            CAR WAS REPORTED FLOATING IN 3 TO 4 FEET OF MOVING
            WATER IN THE LAS LOMAS AREA. WATER RESCUE WAS IN
            PROGRESS.

&&

EVENT NUMBER BRO1500065

BIRCHFIELD
Local storm report, May 11, 11:29 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1129 PM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     FLASH FLOOD      1 W LAS LOMAS           26.36N  98.79W
05/11/2015                   STARR              TX   LAW ENFORCEMENT

            3 FEET OF WATER WAS REPORTED IN FRONT OF WALMART IN THE
            LAS LOMAS AREA ALONG HIGHWAY 83.

&&

EVENT NUMBER BRO1500066

BIRCHFIELD
Local storm report, May 12, 12:08 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1208 AM CDT TUE MAY 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND DMG     ALTO BONITO             26.31N  98.64W
05/11/2015                   STARR              TX   LAW ENFORCEMENT

            STARR COUNTY SHERIFFS OFFICE REPORTS SHINGLES BLOWN OFF
            ROOF AND DAMAGE TO WALLS OF STRUCTURE IN COLONIA.

&&

EVENT NUMBER BRO1500067

TOMASELLI

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:18 PM CDTAreal Flood AdvisoryBROBrooks117 min
May 11, 7:46 PM CDTSevere Thunderstorm WarningBROBrooks44 min
May 11, 7:56 PM CDTFlash Flood WarningBROBrooks2 hr
May 11, 8:07 PM CDTSevere Thunderstorm WarningBROHidalgo, Starr23 min
May 11, 8:27 PM CDTSevere Thunderstorm WarningBROHidalgo33 min
May 11, 8:30 PM CDTSevere Thunderstorm WarningBROBrooks30 min
May 11, 8:50 PM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Starr115 min
May 11, 8:56 PM CDTSevere Thunderstorm WarningBROBrooks, Hidalgo64 min
May 11, 9:05 PM CDTAreal Flood AdvisoryBROStarr115 min
May 11, 9:14 PM CDTSpecial Weather StatementBROStarr61 min
May 11, 9:23 PM CDTFlash Flood WarningBROBrooks112 min
May 11, 9:32 PM CDTFlash Flood Warning EmergencyBROStarr3 hr
May 11, 9:34 PM CDTSevere Thunderstorm WarningBROHidalgo41 min
May 11, 9:48 PM CDTFlash Flood WarningBROHidalgo3 hr
May 11, 9:49 PM CDTSevere Thunderstorm WarningBROStarr41 min
May 11, 10:30 PM CDTSevere Thunderstorm WarningBROStarr45 min
May 11, 10:52 PM CDTSpecial Weather StatementBROHidalgo38 min
May 11, 11:41 PM CDTSevere Thunderstorm WarningBROHidalgo49 min
May 11, 11:48 PM CDTFlash Flood WarningBROHidalgo3 hr
May 12, 12:24 AM CDTFlash Flood Warning EmergencyBROStarr3 hr
May 12, 12:50 AM CDTFlash Flood WarningBROHidalgo115 min
May 12, 12:56 AM CDTSpecial Weather StatementBROStarr49 min
May 12, 12:58 AM CDTSpecial Weather StatementBROHidalgo47 min
May 12, 1:11 AM CDTFlash Flood WarningBROBrooks, Jim Hogg3 hr
May 12, 1:13 AM CDTSevere Thunderstorm WarningBROCameron, Hidalgo47 min
May 12, 1:36 AM CDTSevere Thunderstorm WarningBROCameron, Willacy39 min
May 12, 1:40 AM CDTAreal Flood AdvisoryBROCameron, Willacy2 hr
May 12, 2:00 AM CDTSpecial Marine WarningBRO2 hr
May 12, 2:07 AM CDTFlash Flood WarningBROBrooks113 min
May 12, 2:22 AM CDTSpecial Weather StatementBROBrooks38 min
May 12, 2:25 AM CDTSpecial Weather StatementBROCameron65 min
May 12, 3:35 AM CDTSpecial Marine WarningBRO85 min
May 12, 3:41 AM CDTAreal Flood AdvisoryBROHidalgo, Starr6 hr
May 12, 3:49 AM CDTAreal Flood WarningBROBrooks6 hr
May 12, 4:58 AM CDTSpecial Marine WarningBRO62 min
May 12, 5:56 AM CDTAreal Flood AdvisoryBROKenedy, Willacy2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.